# SDR C2XA04TY176

- Difficulty date: November 22, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145ER
- Aircraft serial: 145018
- Aircraft time: 15,734 hours, 13,265 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523160409
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, THE FASTENER HOLES AT FRAME 61, STRINGER 11R WHERE FOUND DAMAGED.  INSTALLED A REPAIR DOUBLER IAW 51-40-02 AND CMP 51-21-04/05.  AIRCRAFT RETURNED TO SERVICE
